MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM UNIVERSAL DRILL GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM UNIVERSAL DRILL GUIDE
Model Number 323.36
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device returned.A review of the device history record.Part: 323.360, lot: 1l95154, manufacturing site: (b)(4), release to warehouse date: 26.Nov.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified investigation summary background: it was reported on an unknown date, during an unknown procedure, the two (2) universal drill guide were defective.It is unknown if there was surgical delay.Procedure and patient outcome are unknown.This complaint involves two (2) devices.Service and repair evaluation: the customer reported the device was defective.The repair technician reported the drill sleeve is damaged.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Investigation flow: damage.Visual inspection: the 3.5mm universal drill guide (p/n 323.36 lot 1l95154) was received showing the 3.5mm drill sleeve distal cannulation deformed.The distal cannulation no longer holds a circular cannulation but rather an ovular shape.No other issues were identified with the returned components of the device.Document/specification review: the following drawings, reflecting the manufactured and current revision, were reviewed.3.5mm universal drill guide 323_36 rev f/g, 3.5mm drill sleeve 323_36_6 rev a, the part was released to warehouse 26nov2018 but matches design conformity to 323_36 rev f.The material disposition was use as-is for 323.36 rev f to g, the device was manufactured prior to 07feb2018 (rev g).During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Conclusion: the complaint condition is confirmed as the 3.5mm universal drill guide (p/n 323.36 lot 1l95154) was received showing the 3.5mm drill sleeve distal cannulation deformed.No definitive root cause could be determined.It is possible that unintended/excessive forces and/or rough handling contributed to the condition.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date, during an unknown procedure , the two (2) universal drill guide were defective.It is unknown if there was surgical delay.Procedure and patient outcome are unknown.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).

Brand Name
3.5MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9253170
Report Number2939274-2019-61819
Device Sequence Number2311358
Product Code FZX
UDI-Device Identifier10886982190826
UDI-Public(01)10886982190826
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.36
Device Catalogue Number323.36
Device Lot Number1L95154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date10/29/2019
Patient Sequence Number1